| Model Number |
BAR-A8-8MM |
| Medical Device Problem Code |
Failure to Seal (4070)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
Event or Problem Description
The surgeon reported to intrinsic that the patient had a reherniation at the index level and performed a reoperation.No details about reoperation performed were provided.